Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 6, NWS Key West, FL

January 15, 2014

NWS Key West, FL issued this small craft advisory at Jan 15, 2014, 3:57 PM EST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Jan 15, 2014, 3:57 PM EST (20:57 UTC)
Expired
Jan 16, 2014, 11:00 AM EST
In force
19 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

472 
WHUS72 KKEY 152057
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
357 PM EST WED JAN 15 2014

GMZ031>035-042>044-052>055-072>075-160500-
/O.NEW.KKEY.SC.Y.0006.140115T2057Z-140116T1600Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
357 PM EST WED JAN 15 2014

...SMALL CRAFT ADVISORY IN EFFECT FOR INCREASING WINDS...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR ALL FLORIDA KEYS COASTAL WATERS.

* WINDS AND WAVES...WINDS WILL RAPIDLY INCREASE TONIGHT AROUND
  MIDNIGHT TO 20 TO 25 KNOTS ACROSS ALL FLORIDA KEYS COASTAL WATERS
  SEAS IN THE DEEP WATERS OF THE GULF OF MEXICO WILL RAPIDLY BUILD TO
  5 TO 8 FEET AND SEAS IN THE GULF STREAM IN THE STRAITS OF FLORIDA WILL
  BUILD TO 6 TO 9 FEET THROUGH THURSDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
3 follow-up statements
875 
WHUS72 KKEY 160320
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1020 PM EST WED JAN 15 2014

GMZ031>035-042>044-052>055-072>075-161130-
/O.CON.KKEY.SC.Y.0006.000000T0000Z-140116T1600Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1020 PM EST WED JAN 15 2014

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...WINDS WILL NORTHWEST TO NORTH AT 20 TO 25 KNOTS
  ACROSS ALL FLORIDA KEYS COASTAL WATERS. SEAS IN THE DEEP WATERS OF
  THE GULF OF MEXICO WILL RAPIDLY BUILD TO 5 TO 8 FEET AND SEAS IN
  THE GULF STREAM IN THE STRAITS OF FLORIDA WILL BUILD TO 6 TO 9 FEET
  THROUGH THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
745 
WHUS72 KKEY 160931
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
431 AM EST THU JAN 16 2014

GMZ031>035-042>044-052>055-072>075-161600-
/O.CON.KKEY.SC.Y.0006.000000T0000Z-140116T1600Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
431 AM EST THU JAN 16 2014

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...NORTHWEST TO NORTH WINDS OF 20 TO 25 KNOTS WILL
  PREVAIL ACROSS ALL FLORIDA KEYS COASTAL WATERS. SEAS IN THE DEEP
  WATERS OF THE GULF OF MEXICO AND IN THE GULFSTREAM OF THE
  SOUTHWESTERN FLORIDA STRAITS WILL RAPIDLY BUILD TO 6 TO 9 FEET.
  WINDS AND SEAS WILL SUBSIDE THIS AFTERNOON ACROSS ALL COASTAL
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
541 
WHUS72 KKEY 161605
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1105 AM EST THU JAN 16 2014

GMZ031>035-042>044-052>055-072>075-162130-
/O.EXP.KKEY.SC.Y.0006.000000T0000Z-140116T1600Z/
/O.NEW.KKEY.SC.Y.0007.140116T1605Z-140116T2200Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1105 AM EST THU JAN 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL COASTAL WATERS...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR ALL COASTAL WATERS SURROUNDING THE FLORIDA KEYS UNTIL
WINDS DECREASE AND SEAS SUBSIDE THIS AFTERNOON.

* WINDS AND WAVES...NORTH WINDS NEAR 20 KNOTS AND GUSTY WILL BE FOUND
  ACROSS THE GULF OF MEXICO AND FLORIDA BAY WATERS. NORTH WINDS OF 20
  TO 25 KNOTS WILL BE FOUND ACROSS THE ATLANTIC WATERS. WINDS WILL
  GRADUALLY DIMINISH IN INTENSITY THIS AFTERNOON...BUT SHOULD RETAIN
  THEIR GUSTY NATURE. SEAS IN THE DEEP WATERS OF THE GULF OF MEXICO
  AND IN THE GULF STREAM OF THE SOUTHWESTERN FLORIDA STRAITS WILL
  GRADUALLY SUBSIDE FROM 6 TO 8 FEET THROUGH THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

MSB

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 15, 3:16 PM EST, 41 minutes earlier.

Area forecast discussion, Jan 15, 3:16 PM EST, 41 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
316 PM EST WED JAN 15 2014

.DISCUSSION...
.CURRENTLY...
AFTER A GRADUAL SURGE IN WINDS HAS EXITED THE ISLAND CHAIN TO OUR
SOUTHWEST...SUSTAINED ARE NORTH-NORTHWESTERLY WINDS ARE GENERALLY IN
THE 15 TO 20 KNOT RANGE SOUTH OF THE ISLAND CHAIN AND AROUND 15 KNOTS
ACROSS THE GULF WATERS. LIGHT RAIN AND A FEW HEAVIER SHOWERS HAVE BEEN
CONFINED TO THE OUTER WATERS OF MAINLAND MONROE AND THE WESTERN
STRAITS OF FLORIDA THUS FAR TODAY. TEMPERATURES HAVE HOVERED AROUND
70 THUS FAR TODAY WITH A GRADUAL DECREASE IN TEMPS EXPECTED THROUGH
THE REMAINDER OF THE AFTERNOON AND EVENING HOURS ON THE STRENGTH OF
COLD ADVECTION FROM THE NORTH.

.SHORT TERM...
ONLY MINOR CHANGES IN THE SHORT TERM PERIOD OF THE FORECAST THIS
CYCLE. WITH CURRENT SATELLITE AND RADAR TRENDS...EXPECT THAT A
FORECAST ON THE HIGH SIDE OF CURRENT MOS GUIDANCE POP VALUES FOR
TONIGHT IS APPROPRIATE. ISENTROPIC LIFT HAS BEEN VARIABLE ACROSS THE
WESTERN WATERS THROUGH TODAY...AND HAS BEEN VERY POORLY HANDLED BY
THE MODELS. EXPECT THAT HEAVIER SHOWERS THAT ARE CURRENTLY VISIBLE
OVER CUBA SHOULD REMAIN LOCKED TO THAT LAND MASS OR SHORT LIVED ON
THE NORTH SIDE IN WEST-NORTHWESTERLY MIDLEVEL FLOW...WHILE A
TRANSITIONING MIDLEVEL WESTERLY FLOW WILL USHER IN DEEP MOISTURE IN
THE MID AND UPPER LEVELS. A FORECASTED LOW LEVEL DRY POCKET SHOULD
LIMIT ANY SIGNIFICANT SHOWER ACTIVITY THAT WOULD OTHERWISE REACH THE
GROUND TONIGHT...BUT A STRAY LIGHT SHOWER OR SPRINKLE CANNOT BE RULED
OUT. HAVE ALSO EXTENDED THE FORECASTED SLIGHT RAIN CHANCE PERIOD
THROUGH THE DURATION OF THE OVERNIGHT PERIOD. OWING TO SIGNIFICANT
UNCERTAINTY EVEN IN THE SHORT RANGE HIGH-RES MODELS.

LATE IN THE OVERNIGHT PERIOD...A SECONDARY SURFACE FRONT WILL RAPIDLY
SWEEP ACROSS THE SOUTHWEST GULF OF MEXICO...BRINGING A WINDY TIME
PERIOD TO THE KEYS THROUGH EARLY THURSDAY. BEHIND THIS
FRONT... NORTH TO NORTHEASTERLY WINDS WILL ADVECT POSSIBLY THE
COLDEST AIR OF THE SEASON ACROSS THE ISLAND CHAIN WITH PORTIONS OF
THE UPPER KEYS BOTTOMING OUT IN THE UPPER 40S...WITH BREEZY WINDS AND
MOSTLY CLEAR SKIES TAKING HOLD.

.LONG TERM...
EXPANSIVE RIDGING OVER THE GULF OF MEXICO...AND CONSEQUENTLY LIGHT TO
MODERATE NORTHERLY LOW LEVEL WINDS WILL CONTINUE TO DOMINATE THE
SYNOPTIC PATTERN FROM LATE FRIDAY THROUGH AT LEAST TUESDAY. THIS WILL
COMBINE WITH A PERSISTENTLY DRY MID AND UPPER LEVEL PROFILE TO
PROVIDE AN EXTENDED PERIOD OF UNSEASONABLY COOL TEMPERATURES AND
MOSTLY CLEAR SKIES. THE NEXT FRONTAL BOUNDARY THAT IS EXPECTED TO
WAVE THROUGH THE AREA IS PROGGED TO IMPACT THE KEYS ON LATE TUESDAY
OR EARLY WEDNESDAY. AHEAD OF THIS FRONT...CORRESPONDING NOTCHED
TEMPERATURES AND POPS UP A BIT ON TUESDAY NIGHT... AND INCREASED
CLOUD COVER OVER THE ISLANDS FOR TUESDAY OVERNIGHT INTO WEDNESDAY. NO
OTHER SIGNIFICANT CHANGES ARE EXPECTED FOR THIS AFTERNOONS FORECAST
PACKAGE.

&&

.MARINE...
NORTHWESTERLY WINDS WILL RAPIDLY INCREASE OVERNIGHT TONIGHT AFTER
MIDNIGHT ACROSS ALL WATERS...WITH THE STRONGEST WINDS EXPECTED TO BE
IN THE 20 TO 25 KNOT RANGE. THIS IS SLIGHTLY LESS INTENSE THAN
PREVIOUS WINDS WERE FORECASTED TO BE...BUT WINDS ARE STILL EXPECTED
TO FALL SOLIDLY WITHIN SCA CRITERIA. THEREAFTER... WINDS WILL
GRADUALLY DECREASE THROUGH FRIDAY NIGHT...WITH A FEW EXPECTED WIND
SURGES EXPECTED TO IMPACT THE WATERS THROUGH THE WEEKEND.

&&

.AVIATION...
UNTIL 12Z/16TH...CEILINGS OF BETWEEN OF AROUND 120 ACCOMPANIED BY
PERHAPS LIGHT RAIN OR SPRINKLES WILL PREDOMINATE AT THE KEY WEST AND
MARATHON TERMINALS FOR THE BALANCE OF THIS AFTERNOON AND EARLY
EVENING. HOWEVER...CEILINGS BETWEEN 030-035 ARE POSSIBLE AFTER 09Z.
MOSTLY NORTHWEST WINDS WILL FLUCTUATE BETWEEN 8 AND 11 KNOTS WITH
OCCASIONAL GUSTS OF BETWEEN 14 AND 17 KNOTS...BEFORE A STEADIER AND
MORE PRONOUNCED WIND INCREASE OCCURS AFTER 05Z.

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 11 AM EST THURSDAY FOR GMZ031>035-
     042>044-052>055-072>075.

&&

PUBLIC/MARINE.........MSB
AVIATION/NOWCASTS.....APA
DATA COLLECTION.......L. KASPER

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST

FOLLOW US ON FACEBOOK AND TWITTER AT...

WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.KEYWEST.GOV
WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Jan 15, 6:08 AM EST, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
608 AM EST WED JAN 15 2014

FLZ076>078-GMZ031>035-042>044-052>055-072>075-161115-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
608 AM EST WED JAN 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY WILL BE REQUIRED FOR ALL KEYS WATERS TONIGHT.

OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SMALL CRAFT ADVISORY WILL BE REQUIRED FOR ALL KEYS WATERS ON
THURSDAY...AND FOR THE WESTERN FLORIDA STRAITS THURSDAY NIGHT.

NO HAZARDOUS WEATHER IS EXPECTED FRIDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.